# SDR ABXA2011F00178

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T222118
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSP, FOUND RT WING L/E RIB JUST OUTSIDE OF 11 SLAT INBD AUX TRACK HAD CORROSION AROUND 1 NUTPLATE.  CORROSION WAS OUT OF LIMITS.  R & R RIB IAW 51-40-02, PAR 4 & 7. PN 114T2209-18.  RETURNED TO SERVICE.
